# SDR YENA2018121840856

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 23,671 hours, 15,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 009319
- Condition: Failed
- Location: Emergency Lights
- Part time: 23,671 hours, 15,510 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 112, ORD-BOS. EMERGENCY LIGHT POWER UNIT #6 FAILED FUNCTIONAL TEST; REPLACED ELPU #6 IAW AMM 33-50-01. ACFT OK FOR SERVICE
